# SDR ERAA9574

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127EH
- Make and model: Bolkms BO105S
- Aircraft serial: S571
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878498
- Condition: Tip Delaminated
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE SENT IN EXCHANGE FOR S/N X58872  THAT  HAD BEEN OVERHAULED ON D/AIR W/O C67745 AND  RETURNED FOR TIP PATH NOT BEING BONDED TO PARENT MATERIAL.    THIS NOZZLE REC'D IN EXCHANGE IS ALSO BAD, 2ND STAGE BLADE TIP PATH IS DELAMINATING.
